# SDR CALA2018073001735

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348051024800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 43R BETWEEN 6 6-67. REMOVED FASTENERS AND BLENDED OUT CORROSION ON STR43R. BETWEEN FR66-FR67. HFEC, UT THICKNESS AND ROTOPROBE, PERFORMED NO DEFECTS NOTED. AFTER EVALUATION FOUND STR 43R TO BE 85% MATERAIL LOSS. CUT OUT DAMAGED OF STR43R BETEEN FR65-FR67. PERFORMED REPAIR IAW SRM 53-00-13-001, NTM 51-10-01, 51-10-04, NTM 51-10-08 AND AND ER5100R01017 REV E.
